Skip to Content

Results for 'Topamax Migraine Side Effect Appetite'

Bad headaches only when increasing Topamax dose ??

Posted 28 Jan 2017 2 answers

I've been noticing along with the other typical side effects like pins and needles, bad taste, no appetite that are normal with... read more

Side effects with Topamax after a few months?

Posted 18 Jul 2011 2 answers

I've been on it for three weeks. I've experienced just about all of it. Excessive memory loss, lack of coordination. SLOW thought process;... read more

Topamax - side effects I started on 25mg daily for migraine about 4 weeks ago. I've been taking?

Posted 9 Feb 2017 5 answers

... 50mg daily for 2 weeks. The dr wants to increase my dose to 75mg. My migraines have been reduced in frequency, but the side effects are... read more

I am concerned with the side effect of memory loss...Is Topamax worth taking?

Posted 24 Aug 2011 7 answers

A couple of months ago I went through a period of having migraines every single day for 7 weeks. I am a law student and this happened right before... read more

When my Topamax dose was increased, I started having lots of averse side affects. Does it improve?

Posted 27 Dec 2018 1 answer

I started with 50mg of Topamax over 1 year ago, which was originally prescribed by my then neurologist for migraine prevention. I had... read more

I've been on topamax for 9 days 75 can I stop the side effects are horrible I cant take it?

Posted 14 Nov 2018 2 answers

My feet tingling my headache I have diarrhea I cant sleep my appetite is off

I was just put on topamax for depression and migraines. I just increased the dose last night to 50?

Posted 18 Aug 2011 2 answers

... mg. So far just feeling a little stoned, soda is starting to taste funny and sleeping through the morning alarm clock. At what dose can I expect... read more

Topiramate - How Long Does it take for Topamax to Start Working for Migraines?

Posted 10 Nov 2014 3 answers

Hi, I have only been taking Topamax for about 3 weeks (25mg AM and 50mg PM). I haven't even really had many bad side effects... read more

Topamax Withdrawal at 25 mg?

Posted 17 Dec 2011 1 answer

I am a 28 year old female. I was diagnosed with complex migraines 2 months ago and was prescribed 25 mg of Topamax once daily. I immediately... read more

Is there anything I can do to offset Topamax side effects?

Posted 1 Oct 2016 1 answer

I have been prescribed 100mg of Topamax and I am beginning to feel concerned. I have been on Topamax for 5 years now, and as the dosage... read more

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.